de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Exceptional groups in string theory

Lüst, D., & Theisen, S. (1989). Exceptional groups in string theory. International Journal of Modern Physics A, 4(17), 4513-4533. doi:10.1142/S0217751X89001916.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D14-5 Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5D15-3
Genre: Zeitschriftenartikel

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Lüst, Dieter1, Autor
Theisen, Stefan2, Autor              
Affiliations:
1External Organizations, escidoc:persistent13              
2Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: We review the occurrence of exceptional groups in string theory: their dual role as gauge symmetry and as a symmetry unifying space-time, superconformal ghost and internal degrees of freedom. In both cases the relation to the extended world-sheet supersymmetries is discussed in detail. This is used to construct the supermultiplet structure of the massless sectors of all supergravity theories possible in string theory, in even space-time dimensions between four and ten.

Details

einblenden:
ausblenden:
Sprache(n):
 Datum: 1989-10
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 379523
DOI: 10.1142/S0217751X89001916
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: International Journal of Modern Physics A
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 4 (17) Artikelnummer: - Start- / Endseite: 4513 - 4533 Identifikator: ISSN: 1793-656X